Table of Contents

Edward Neuman
Refinements and generalizations of certain inequalities involving trigonometric and hyperbolic functions
Adv. Inequal. Appl., 1 (2012), 1-11

Laszlo Horvath, Khuram Ali Khan, Josip Pecaric
Further refinement of results about mixed symmetric means and Cauchy means
Adv. Inequal. Appl., 1 (2012), 12-32

Nisar A. Rather and Mushtaq A. Shah
An inequality for the polar derivative of a polynomial
Adv. Inequal. Appl., 1 (2012), 33-42

S. Latha
Bernardi's integral operators of Janowski class of functions
Adv. Inequal. Appl., 1 (2012), 43-48

W. T. Sulaiman
A note on Hardy-Hilbert's integral inequality
Adv. Inequal. Appl., 1 (2012), 45-52

B. A. Zargar
Some compact generalisations of Enestrom-Kakeya type theorem for polynomials
Adv. Inequal. Appl., 1 (2012), 53-60

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office:

Copyright ©2024 SCIK Publishing Corporation